# SDR IXXA9656

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57501981
- Condition: Cracked
- Location: Fs 920
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LONGERON 24 LEFT WAS FOUND CRACKED BETWEEN FASTENER HOLES AT FS 920.  THE CRACK WAS STOP DRILLED.  REPAIR WAS ACCOMPLISHED BY FABRICATING AND INSTALLING REPAIR DOUBLER IAW THE AIRCRAFT SRM 53-2-2 AND SRM 51-1-21.  (X)
